Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A singular integral operator with rough kernel

Authors: Dashan Fan and Yibiao Pan
Journal: Proc. Amer. Math. Soc. 125 (1997), 3695-3703
MSC (1991): Primary 42B20
MathSciNet review: 1422868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $b(y)$ be a bounded radial function and $\Omega(y')$ an $H^1$ function on the unit sphere satisfying the mean zero property. Under certain growth conditions on $\Phi(t)$, we prove that the singular integral operator

\begin{equation*}T_{\Phi,b}f(x)=\text{p.v.}\ \int _{\mathbb R^n} f(x-\Phi(|y|)y') b(y)|y|^{-n}\Omega(y')\,dy \end{equation*}

is bounded in $L^p(\mathbb R^n)$ for $1<p<\infty$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B20

Retrieve articles in all journals with MSC (1991): 42B20

Additional Information

Dashan Fan
Affiliation: Department of Mathematics, University of Wisconsin-Milwaukee, Milwaukee, Wisconsin 53201

Yibiao Pan
Affiliation: Department of Mathematics and Statistics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260

Keywords: Singular integral, rough kernel, Hardy space
Received by editor(s): October 25, 1995
Received by editor(s) in revised form: August 11, 1996
Additional Notes: The second author was supported in part by a grant from the National Science Foundation.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society